Geometry of normed bilinear maps and the 16-square problem.
Mathematische Annalen, Tome 284 (1989) no. 4, pp. 437-448
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
geometry of normed bilinear maps, 16-square problem, real algebraic variety, sums of squares formulas
@article{MAN_1989__284_4_164563,
author = {K.Y. Lam and P.Y.H. Yiu},
title = {Geometry of normed bilinear maps and the 16-square problem.},
journal = {Mathematische Annalen},
pages = {437--448},
year = {1989},
volume = {284},
number = {4},
zbl = {0649.10015},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164563/}
}
K.Y. Lam; P.Y.H. Yiu. Geometry of normed bilinear maps and the 16-square problem.. Mathematische Annalen, Tome 284 (1989) no. 4, pp. 437-448. http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164563/